# SDR DALA2019011100199

- Difficulty date: January 11, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,652 hours, 16,995 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01EA CRACK ON STA1809 BULKHEAD RIGHT FORWARD OUTER CHORD AT STRINGER 5R AS MARK. CRACK REPAIRED PER SRM 53-80-08. (LP 0899442)
